MAUDE Adverse Event Report: PHILIPS RESPIRONICS, INC. EVERFLO OXYGEN CONCENTRATOR; CAW

PHILIPS RESPIRONICS, INC. EVERFLO OXYGEN CONCENTRATOR; CAW
Model Number 1020009
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code Hypoventilation (1916)
Date of Event 03/16/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The manufacturer received information alleging an everflo oxygen concentrator's flow meter fluctuates.The patient's co2 level increased and the patient was hospitalized.The device was evaluated at a third party service center.The third party service center found no issues with the device.

Brand Name
EVERFLO OXYGEN CONCENTRATOR
Common Device Name
CAW
Manufacturer (Section D)
PHILIPS RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
PHILIPS RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
kimberly shelly
6501 living place
pittsburgh, PA 15206
2673970028
MDR Report Key14047225
Report Number2518422-2022-12711
Device Sequence Number14653741
Product Code CAW
UDI-Device Identifier00606959032583
UDI-Public00606959032583
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K061261
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1020009
Device Catalogue Number1020009
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2022
Initial Report FDA Received Date04/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/11/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown